MAUDE Adverse Event Report: DATASCOPE CORP. SENSATION 7FR. 34CC IAB; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. SENSATION 7FR. 34CC IAB; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0684-00-0469-01
Medical Device Problem Code Device Sensing Problem (2917)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/18/2026
Type of Reportable Event Malfunction
Event or Problem Description
(b)(6) rn ccu called into emergency support program line to request support with her patient had been moving around quite a bit and caused a fo sensor failure alarm to occur.All attempts at troubleshooting and regaining the fo ap were unsuccessful.Esp team reviewed the many options of obtaining an ap waveform on the cardiosave.(b)(6) does not have the correct cables at this time to connect an alternate ap but states she will find them and call back if necessary.She states there is no harm to the patient or lapses in therapy provided.No harm or injury to the patient was reported.
 
Additional Manufacturer Narrative
E1: (b)(6).The device has not been returned to the manufacturer so we are unable to complete an evaluation.If provided we will send a supplemental report with our additional findings.Complaint record id (b)(4).
 
Additional Manufacturer Narrative
Updated fields b4 d9 device available for evaluation and date return to manufacture g3 g6 h2 h3 h6 type of investigation investigation findings conclusion h11 the iab was returned with the membrane completely unfolded and blood on the exterior of the catheter and between the catheter and the sheath.The returned sheath was over the catheter and partially covering the rear portion of the balloon.The extender and pressure tubing were also returned.The sensor cable and extracorporeal tubing was returned cut in two parts.The pressure tubing was also cut.The cut portion of the pressure tubing was not returned.A kink was found on the catheter tubing approximately 343 cm from iab tip.The optical fiber was found to be broken within the membrane approximately 224 cm from iab tip.The optical fiber was found to be broken confirming the reported problem.We are unable to determine when this may have occurred.A lot history record review was completed for the reported product.No nonconformances were found that are considered to be related to the event.The failure mode is addressed in the risk file and is operating within its risk profile.The ifu addresses the reported failure.There were no ncmrs identified which could cause or contribute to the reported failure.The investigation does not indicate that the device was inadvertently released as non conforming or an adulterated product or was a counterfeit.The complaint history review did not identify an adverse trend increase in number of complaints over past three 3 months.Based on the rational provided above no escalation to the capa process is required.
 
Event or Problem Description
N/a.

Brand Name
SENSATION 7FR. 34CC IAB
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer (Section G)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer Contact
ewelina chorlowska
15 law drive
fairfield, NJ 07004
MDR Report Key24579303
Report Number2248146-2026-0000767
Device Sequence Number15742836
Product Code DSP
UDI-Device Identifier10607567106755
UDI-Public(01)10607567106755(10)3000384650(17)270520(11)240520
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K063525
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 03/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0684-00-0469-01
Device Catalogue Number0684-00-0469-01
Device Lot Number3000384650
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/25/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/18/2026
Supplement Date Received by Manufacturer03/21/2026
Initial Report FDA Received Date03/12/2026
Supplement Report FDA Received Date03/31/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/20/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CARDIOSAVE.
Patient Age56 YR
Patient SexMale
Patient Weight85 KG